Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Hyperbolicity and exponential long-time convergence for space-time periodic Hamilton-Jacobi equations


Author: Héctor Sánchez-Morgado
Journal: Proc. Amer. Math. Soc. 143 (2015), 731-740
MSC (2010): Primary 37J50, 49L25, 35F21; Secondary 70H20
DOI: https://doi.org/10.1090/S0002-9939-2014-12290-8
Published electronically: October 22, 2014
MathSciNet review: 3283659
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove exponential convergence to time-periodic states of the solutions of space-time periodic Hamilton-Jacobi equations, assuming that the Aubry set is the union of a finite number of hyperbolic periodic orbits of the Euler-Lagrange flow. The period of limiting solutions is the least common multiple of the periods of the orbits in the Aubry set. This extends a result that was obtained by Iturriaga and the author for the autonomous case.


References [Enhancements On Off] (What's this?)

  • [BV] Luis Barreira and Claudia Valls, Hölder Grobman-Hartman linearization, Discrete Contin. Dyn. Syst. 18 (2007), no. 1, 187-197. MR 2276493 (2009d:37043), https://doi.org/10.3934/dcds.2007.18.187
  • [Be] G. R. Belitskii, On the Grobman-Hartman theorem in class $ C^\alpha $. Unpublished preprint.
  • [B] Patrick Bernard, Smooth critical sub-solutions of the Hamilton-Jacobi equation, Math. Res. Lett. 14 (2007), no. 3, 503-511. MR 2318653 (2008e:37060)
  • [B1] Patrick Bernard, Connecting orbits of time dependent Lagrangian systems, Ann. Inst. Fourier (Grenoble) 52 (2002), no. 5, 1533-1568 (English, with English and French summaries). MR 1935556 (2003m:37088)
  • [CIS] G. Contreras, R. Iturriaga, H. Sánchez-Morgado, Weak solutions of the Hamilton Jacobi equation for Time Periodic Lagrangians. Preprint. arXiv:1207.0287.
  • [IS] Renato Iturriaga and Héctor Sánchez-Morgado, Hyperbolicity and exponential convergence of the Lax-Oleinik semigroup, J. Differential Equations 246 (2009), no. 5, 1744-1753. MR 2494686 (2010j:37087), https://doi.org/10.1016/j.jde.2008.12.012
  • [F] Fathi A. The Weak KAM Theorem in Lagrangian Dynamics. To appear in Cambridge Studies in Advanced Mathematics.
  • [GS] E. Guerra and H. Sánchez-Morgado, Vanishing viscosity limits for space-time periodic Hamilton-Jacobi equations. Comm. Pure App. Analysis. 13 (2014) no. 1, 331-346. MR3082564.
  • [M] John N. Mather, Action minimizing invariant measures for positive definite Lagrangian systems, Math. Z. 207 (1991), no. 2, 169-207. MR 1109661 (92m:58048), https://doi.org/10.1007/BF02571383
  • [WY] Kaizhi Wang and Jun Yan, The rate of convergence of new Lax-Oleinik type operators for time-periodic positive definite Lagrangian systems, Nonlinearity 25 (2012), no. 7, 2039-2057. MR 2947934, https://doi.org/10.1088/0951-7715/25/7/2039

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37J50, 49L25, 35F21, 70H20

Retrieve articles in all journals with MSC (2010): 37J50, 49L25, 35F21, 70H20


Additional Information

Héctor Sánchez-Morgado
Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México. México DF 04510, México
Email: hector@math.unam.mx

DOI: https://doi.org/10.1090/S0002-9939-2014-12290-8
Received by editor(s): June 13, 2012
Received by editor(s) in revised form: May 11, 2013
Published electronically: October 22, 2014
Communicated by: Walter Craig
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society